IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!) to follow this series

Elsevier

Journal of Mathematical Economics


Download restrictions: Full text for ScienceDirect subscribers only
Editor:

Additional information is available for the following registered editor(s): Bernard Cornet Atsushi Kajii Felix Kubler
For corrections or technical questions regarding this series, please contact (Shamier, Wendy)

Series handle: repec:eee:mateco
ISSN: 0304-4068

Citations RSS feed: at CitEc

Impact factors

Access and download statistics
Top item:

1994, Volume 23, Issue 4

1994, Volume 23, Issue 3

1994, Volume 23, Issue 2

1994, Volume 23, Issue 1

1993, Volume 22, Issue 6

1993, Volume 22, Issue 5

1993, Volume 22, Issue 4

1993, Volume 22, Issue 3

1993, Volume 22, Issue 2

1993, Volume 22, Issue 1

1992, Volume 21, Issue 6

1992, Volume 21, Issue 5

1992, Volume 21, Issue 4

1992, Volume 21, Issue 3

1992, Volume 21, Issue 2

1992, Volume 21, Issue 1

1991, Volume 20, Issue 6

1991, Volume 20, Issue 5

1991, Volume 20, Issue 4

1991, Volume 20, Issue 3

1991, Volume 20, Issue 2

1991, Volume 20, Issue 1

1990, Volume 19, Issue 4

1990, Volume 19, Issue 3

1990, Volume 19, Issue 1-2

1989, Volume 18, Issue 4

1989, Volume 18, Issue 3

1989, Volume 18, Issue 2

1989, Volume 18, Issue 1

1988, Volume 17, Issue 4

1988, Volume 17, Issue 2-3

1988, Volume 17, Issue 1

1987, Volume 16, Issue 3

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.